# SDR DALA2019052703238

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 63,393 hours, 25,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5745420) DURING INSPECTION FOUND EMERGENCY LIGHTS FROM ROW 22 AFT NOT COMING ON. REPLACED POWER SUPPLY AND BATTERY PACK, CKS OK.
